RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2001, Volume 129, Number 2, Pages 327–332 (Mi tmf539)  

This article is cited in 2 scientific papers (total in 2 papers)

Self-Dual Hamiltonians as Deformations of Free Systems

A. D. Mironovab

a P. N. Lebedev Physical Institute, Russian Academy of Sciences
b Institute for Theoretical and Experimental Physics (Russian Federation State Scientific Center)

Abstract: We formulate the problem of finding self-dual Hamiltonians (associated with integrable systems) as deformations of free systems given on various symplectic manifolds and discuss several known explicit examples including the recently found double elliptic Hamiltonians. We consider self-duality as the basic principle, while duality in integrable systems (of the Toda/Calogero/Ruijsenaars type) comes as a secondary notion (degenerations of self-dual systems).

DOI: https://doi.org/10.4213/tmf539

Full text: PDF file (168 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2001, 129:2, 1581–1585

Bibliographic databases:


Citation: A. D. Mironov, “Self-Dual Hamiltonians as Deformations of Free Systems”, TMF, 129:2 (2001), 327–332; Theoret. and Math. Phys., 129:2 (2001), 1581–1585

Citation in format AMSBIB
\Bibitem{Mir01}
\by A.~D.~Mironov
\paper Self-Dual Hamiltonians as Deformations of Free Systems
\jour TMF
\yr 2001
\vol 129
\issue 2
\pages 327--332
\mathnet{http://mi.mathnet.ru/tmf539}
\crossref{https://doi.org/10.4213/tmf539}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1904803}
\zmath{https://zbmath.org/?q=an:1038.81035}
\transl
\jour Theoret. and Math. Phys.
\yr 2001
\vol 129
\issue 2
\pages 1581--1585
\crossref{https://doi.org/10.1023/A:1012843409301}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000173055900012}


Linking options:
  • http://mi.mathnet.ru/eng/tmf539
  • https://doi.org/10.4213/tmf539
  • http://mi.mathnet.ru/eng/tmf/v129/i2/p327

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Mironov, “Integrability in String/Field Theories and Hamiltonian Flows in the Space of Physical Systems”, Theoret. and Math. Phys., 135:3 (2003), 814–827  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Mironov A. Morozov A. Shakirov Sh. Sleptsov A., “Interplay Between Macdonald and Hall-Littlewood Expansions of Extended Torus Superpolynomials”, J. High Energy Phys., 2012, no. 5, 070  crossref  mathscinet  zmath  isi  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:157
    Full text:66
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019